By Topic

A Mathematical Analysis of Parallel‐Connected Magnetic Amplifiers with Resistive Loads

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Pipes, Louis A. ; Department of Engineering, University of California, Los Angeles, California

Your organization might have access to this article on the publisher's site. To check, click on this link: 

A mathematical analysis of a parallel‐connected magnetic amplifier with a resistive load is presented. The analysis is based on two distinct analytical approximations of the magnetization curve of the core material; a polynomial and a hyperbolic function. The variation of the core flux and the output current of the amplifier as a function of time are determined by the solution of an integral equation. A finite difference method is developed to determine the response of the loaded amplifier that makes direct use of the magnetization curve of the core material.

Published in:

Journal of Applied Physics  (Volume:23 ,  Issue: 6 )